Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Panic! Button for Immediate Help
TOPIC:  

zoloft



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


KRYTTLES
Posts: 42
1/30/13 1:37 P

I agree with everyone here, that working with a medical professional is the best road to take when dealing with a prescription that affects your mental well-being so profoundly. I am on an anti-depressant (Effexor), and discussed MANY options with my doctor before choosing this one. Weight was a huge issue we discussed when picking which option would be best for me, as I clearly stated that I didn't want to gain weight. We had a LOT of issues to contend with, as I also have epilepsy, otherwise my doctor said Wellbutrin would be a great choice.

I've been on my medication for over a year now with great success, but I worked very closely with my doctor to choose which one would be right for me. Having a good relationship with your doctor and expressing what you want to get out of your medication is critical. Good luck to you! emoticon



CECISMOMMY09
SparkPoints: (8,221)
Fitness Minutes: (4,295)
Posts: 344
1/26/13 10:34 A

I was on zoloft too and I gained weight on it...I'm bipolar with ocd and anxiety...I am no on prozac and abilify....Prozac works GREAT! for me anyway could be different for others:)



STRANGELING88
SparkPoints: (6,419)
Fitness Minutes: (7,392)
Posts: 6
1/26/13 7:53 A

Thank-you everyone for your help and advice. I assure you all I will be only going off zoloft safely when i do, and I would never jeopardise my sanity to lose weight. Both are important to me, but my mental health comes first. I am going to do my best to achieve atleast a healthier weight whether i've got to do it on or off zoloft emoticon



SP_COACH_NANCY
SparkPoints: (158,833)
Fitness Minutes: (112,042)
Posts: 46,222
1/20/13 3:54 P

Hi,

Because of our various genetic make-ups not everyone responds to the same medicine in the same manner, therefore it is best to contact your doctor and see what he/she has to say.

I wish you well!

Coach Nancy



ZORBS13
SparkPoints: (93,688)
Fitness Minutes: (95,007)
Posts: 12,896
1/20/13 12:34 P

I took Zoloft during my weight loss phase and I lost very slowly. (15 pounds in 4 years) but I think that was due to me only having 15 pounds to lose rather than a side effect of the medication.



LILLIPUTIANNA
Posts: 1,038
1/20/13 11:48 A

STRANGELING,

There's quite a bit of info on the internet about the correlation between zoloft and weight gain. My husband had that very issue. In his words, he said he had to choose between being his normal weight and being able to live his life.

Talking to your doctor will give you information about the way zoloft will act within your body (given that your doctor has training in such things...which often doctors DON'T, but that's another story). If you want a more complete understanding of how to approach this, be sure to talk to a Psychiatrist (not a Psychologist or GP).



STRANGELING88
SparkPoints: (6,419)
Fitness Minutes: (7,392)
Posts: 6
1/20/13 8:03 A

Yes, i totally agree. I will be doing this with the doctors supervision. we have discussed this. thank-you for your reply and advice :)



MISSRUTH
Posts: 3,275
1/20/13 7:29 A

This really seems to be a discussion you should have with your doctor. While losing weight is important for our health, our mental health is also important. I reckon your medical professional would be the one to help you decide if the benefits of zoloft outweigh the negatives for you.



STRANGELING88
SparkPoints: (6,419)
Fitness Minutes: (7,392)
Posts: 6
1/20/13 7:15 A

Hi, i am just starting out in my goals to reach my ideal weight. However am wondering if there's anyone else on the medication zoloft? I put on a lot weight 8 years ago when I started taking it for my depression, anxiety and OCD. I have heard of other people I know putting on weight after going on zoloft. I realize I didn't just gain all my weight from this medication (which is why i've started eating healthy, exercising and tracking my food etc on here). I am wondering if anyone has found it hard to lose weight while taking zoloft? I am contemplating going off zoloft very soon, as I am not sure if it's still working for me anymore. Any information would be much appreciated?



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: what is vitamin b complex for | vitamin complex b | b vitamin complex